Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 46 (2009), 485-487
Published electronically: April 13, 2009
Full text: PDF


MR: 0823264 (87h:11051)
V. Kumar Murty
Explicit formulae and the Lang-Trotter conjecture.
Number theory (Winnipeg, Man., 1983) 15, (1985), no. 2, 535--551
Reviewed by: J. C. Lagarias

MR: 0903384 (88i:11034)
Noam D. Elkies
The existence of infinitely many supersingular primes for every elliptic curve over $ {\bf Q}$.
Inventiones Mathematicae 89, (1987), no. 3, 561--567
Reviewed by: David Grant

MR: 1677267 (2000g:11045)
Chantal David and Francesco Pappalardi
Average Frobenius distributions of elliptic curves.
International Mathematics Research Notices 1999, no. 4, 165--183
Reviewed by: M. Ram Murty

Journal: Bull. Amer. Math. Soc. 46 (2009), 485-487
Article copyright: © Copyright 2009 American Mathematical Society